MathSciNet Relay Station
MathSciNet bibliographic data
MR2190164 (2006k:46106) 46L54 (46L53)
Dykema, Kenneth J. On the $S$-transform over a Banach algebra. J. Funct. Anal. 231 (2006), no. 1, 90–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement